MAUDE Adverse Event Report: Biosense Webster Inc OCTARAY Mapping Catheter; Catheter, Intracardiac Mapping, High-Density Array

Biosense Webster Inc OCTARAY Mapping Catheter; Catheter, Intracardiac Mapping, High-Density Array
Catalog Number D160906
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) ablation procedure with an octaray mapping catheter which was unable to be flushed after ablation.It was reported that there was an irrigation issue involving the octaray catheter.The caller reported that after delivering pulsed field ablation (pfa) with the farawave pfa catheter, they were unable to successfully flush the octaray catheter.They replaced the octaray catheter and the issue was resolved.The procedure continued.There was no patient consequence.Additional information received indicated the suspected device with the issue is the catheter, not the bd alaris pump.The catheter was hooked up to a pressure drip, which was working properly, but nothing would flush through the catheter, even trying with a syringe.The device was irrigated properly initially, therefore used on the patient, but it did not irrigate after switching from pfa back to mapping with octaray mapping catheter.There was no error on the pump.The catheter was flushed outside the body before inserting back into the body and it was discovered that it could no longer flush.To troubleshoot, we confirmed that there was flow through the pump and pressure tubing.The only thing that wouldn¿t flow through was the catheter.We tried flushing the catheter with a syringe.That did not work.We replaced the catheter with a new one and the issue resolved.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster inc., or its employees that the report constitutes an admission that the product, biosense webster inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.# (b)(4).

Brand Name
OCTARAY Mapping Catheter
Common Device Name
Catheter, Intracardiac Mapping, High-Density Array
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Biosense Webster Inc (Juarez)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50867250
Report Number3013300026-2026-03115
Device Sequence Number9314068
Product Code MTD
UDI-Device Identifier10846835021134
UDI-Public(01)10846835021134(11)260518(17)290517(10)31944605L
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193237
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD160906
Device Lot Number31944605L
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/23/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown